# SDR WTAA960155

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 2731 · Elevator Tab Control System
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - TRIM WARNING REPORTED ON TAKEOFF WITH TRIM IN THE GREEN.  MAINTENANCE INSTALLED SERVICEABLE PROXIMITY SENSOR ON LEFT TRIM TAB.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
